# SDR CALA0200295

- Difficulty date: May 16, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Lft Inb St Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD SEAT TRACK CORRODED FROM STATION 1094 THROUGHT 1215. REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-02.
